# SDR USAA2012061900010

- Difficulty date: June 17, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6547690
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON LEFT AFT CARGO FLOOR TRACK TRANSITION ANGLE BETWEEN BS 797 TO BS 840, LBL 21.8.  REPLACED TRANSITION ANGLE BETWEEN BS 797 TO BS 840, LBL 21.8 IAW B737-400 SRM 053-60-532R.
